MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS STEM; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS STEM; SHOULDER JOINT METAL PROSTHESIS
Model Number DIA. 9 MM LENGHT 115MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 03/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient underwent revision surgery due to loosening/lysis.Additional reasons for revision - pain, rheumatoid arthritis, rotator cuff insufficiency.Conversion into rsa.

Brand Name
AEQUALIS STEM
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key6636077
Report Number3000931034-2017-00115
Device Sequence Number18894247
Product Code KWS
UDI-Device Identifier03700386915185
UDI-Public03700386915185
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K952928
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberDIA. 9 MM LENGHT 115MM
Device Catalogue NumberDWB091
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2017
Initial Report FDA Received Date06/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age32 YR
Patient Weight57